Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 23, NWS Jacksonville, FL

February 26, 2008Brantley County, Pierce County, Wayne County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Feb 26, 2008, 1:04 PM EST for Brantley County, Pierce County, Wayne County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 26, 2008, 1:04 PM EST (18:04 UTC)
Expired
Feb 26, 2008, 1:45 PM EST
In force
41 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Brantley County, GA, Pierce County, GA, Wayne County, GA

The radar

The Jacksonville radar (KJAX), 103 km from the middle of the area, began a volume at 18:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 26, 11:00 AM ESTTornado WatchSPC9 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.1 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2008-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2008-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-266 J/kg
Mixed-layer LCL
699 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 10:18 AM EST, 2 hours 46 minutes earlier.

Area forecast discussion, Feb 26, 10:18 AM EST, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1018 AM EST TUE FEB 26 2008

...SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON AND EVENING...
...FREEZING TEMPERATURES EXPECTED THURSDAY MORNING...

.UPDATE...SFC ANALYSIS INDICATES COLD FRONT FROM NRN GA TO SRN AL
AND MOVING OFF THE MOUTH OF THE MS RIVER. RADAR IMAGERY FAIRLY
IMPRESSIVE WITH SQUALL LINE FROM CENTRAL GA TO THE FL PANHANDLE.
STRONG KINEMATICS WITH A WSW LOW LEVEL JET OF ABOUT 55 KT ACROSS
PORTIONS OF THE FL PANHANDLE...EXPECTED TO SHIFT EWD WITH LITTLE
CHANGE IN STRENGTH. CYCLONIC CURVED 300 MB UPPER LEVEL JET WILL
REMAIN JUST TO OUR N IN THE RANGE OF 130-140 KT. VIS IMAGERY
CONTINUES TO SHOW A LARGE AREA OF LOW CIGS AND AREA OF FOG ONLY
SLOWLY ERODING DUE TO RICH MOISTURE SEEN IN THE JAX SOUNDING BELOW
800 MB. EXPECT THAT BY 17Z/18Z WHEN MIXING WILL BE STRONGER THAT
MOST OF THE LOW CLOUDS WILL BE DISSIPATED. AT PRESENT TIME...LINE
WILL BE MOVING INTO THE CWA BY AROUND 17Z-19Z. ADDITIONAL
CONVECTION LIKELY TO BE FIRING AHEAD OF THE MAIN LINE AS IS SEEN
IN RECENT RADAR NEAR AND W OF TLH. MAIN THREAT LOOKS TO BE
DAMAGING WINDS ALTHOUGH WITH STEEP LAPSE RATES ALOFT AT 7C OR
BETTER SEVERE HAIL IS POSSIBLE. LOWER RISK OF ISOLATED TORNADOES
ON NRN EXTENT OF BOW ECHOES. FOR LAKE WIND ADVISORY...SO FAR A
FEW REPORTS SHOW WIND GUSTS OF 25 TO 30 MPH IN SE GA. SUSTAINED
WINDS EXPECTED TO REACH 20 MPH DURING THE AFTERNOON. ONLY MINOR
CHANGES ANTICIPATED FOR THE ZONES.

&&

.AVIATION...IFR CONDS CONTINUE OVER THE AREA AND AGAIN IMPROVING
CONDS EXPECTED BY NOON WITH AT LEAST MVFR CIGS. LOW LEVEL WIND
SHEAR SHOULD BE DECREASING AS SFC WINDS CONTINUE TO INCREASE.
BASED ON RADAR TRENDS...MAY BE MOVING THE TIME WINDOW UP FOR
SHOWERS AND THUNDERSTORMS.

&&

.MARINE...NO SIGNIFICANT CHANGES EXPECTED. CURRENT OBS INDICATE
12-15 KT BUT ARE EXPECTED TO INCREASE TO SCA LEVELS AS COLD FRONT
TRANSLATES EWD.

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
     AFTERNOON FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
     FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
     SUWANNEE-UNION.

     RED FLAG WARNING FROM 1 PM TO 6 PM EST WEDNESDAY FOR ALACHUA-
     BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
     HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

GA...LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
     COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
     DAVIS-PIERCE-WARE-WAYNE.

     FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR APPLING-ATKINSON-
     BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
     COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 6 AM EST THURSDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 4 PM EST WEDNESDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
     AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
     20 NM.

&&

SHASHY/WALKER
Hazardous weather outlook, Feb 26, 11:40 AM EST, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1140 AM EST TUE FEB 26 2008

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-262330-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1140 AM EST TUE FEB 26 2008

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...TORNADO WATCH NUMBER 80 IN EFFECT FOR THE AREA THROUGH 6 PM...

...LAKE WIND ADVISORY IN EFFECT TODAY...

A PRE-FRONTAL SQUALL LINE WILL MOVE THROUGH THE AREA THIS AFTERNOON
AND EVENING. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED WITH THE
THREAT OF ISOLATED TORNADOES...DAMAGING STRAIGHT LINE WINDS...
AND LARGE HAIL. BE ALERT TO CHANGING WEATHER CONDITIONS AND BE
PREPARED TO SEEK SHELTER IF HAZARDOUS WEATHER APPROACHES YOUR
LOCATION.

MARINE INTERESTS OPERATING IN THE COASTAL WATERS...BE AWARE OF THE
RISK OF HIGH WINDS AND ROUGH SEAS WITH THESE STORMS AND BE PREPARED
TO SEEK SAFE HARBOR.

STRONG SOUTHWEST WINDS WILL PRECEDE THE STRONG COLD FRONT...AND A
LAKE WIND ADVISORY IS IN EFFECT. WINDS GUSTING TO 30 TO 35 MPH
ARE EXPECTED THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

...WIDESPREAD FREEZE IS LIKELY THURSDAY MORNING...

COLD AND DRY AIR WILL FILTER OVER THE AREA WEDNESDAY FOLLOWING THE
FRONTAL PASSAGE. THERE WILL BE AN ELEVATED FIRE DANGER DUE TO BREEZY
WINDS AND LOW HUMIDITIES WEDNESDAY AND THURSDAY.

A WIDESPREAD FREEZE IS LIKELY THURSDAY MORNING AND POSSIBLY
FRIDAY MORNING AS WELL. THE COLDEST TEMPERATURES ARE EXPECTED
THURSDAY MORNING WITH MID 20S POSSIBLE OVER INLAND AREAS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS REQUESTED. PLEASE RELAY ANY REPORTS OF
SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AND LOCAL COUNTY
EMERGENCY MANAGEMENT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MKT/ARS

In the hours before

Special weather statement, Feb 26, 11:27 AM EST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1127 AM EST TUE FEB 26 2008

GAZ150-162>164-261730-
CHARLTON-CLINCH-ECHOLS-WARE-
1127 AM EST TUE FEB 26 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN
CHARLTON...SOUTHEASTERN CLINCH...SOUTHERN WARE AND SOUTHEASTERN
ECHOLS COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 1230
PM EST...

AT 1127 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES WEST OF NEEDMORE...OR 12 MILES
NORTHEAST OF JASPER...MOVING NORTHEAST AT 40 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NEEDMORE...FARGO...STEVEN
FOSTER STATE PARK...RACE POND...HOMELAND AND FOLKSTON THROUGH 1230 PM
EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS
STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. IF
FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

SANDRIK
Special weather statement, Feb 26, 11:43 AM EST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1143 AM EST TUE FEB 26 2008

GAZ149-150-162-163-261730-
ATKINSON-CLINCH-ECHOLS-WARE-
1143 AM EST TUE FEB 26 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLINCH...
ATKINSON...NORTHERN WARE AND ECHOLS COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 1230 PM EST...

AT 1140 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS WEST OF THE ALERT AREA...CENTERED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF WILLACOOCHEE TO 36 MILES WEST OF
STATENVILLE...MOVING EAST AT 55 MPH. THE THUNDERSTORMS WILL MOVE
INTO THE AREA AFTER 12 NOON AND IF THEY INTENSIFY FURTHER...
WARNINGS MAY BE NEEDED. THE MAIN THREATS FROM THESE STORM ARE 50
TO 60 MPH WINDS AND EXCESSIVE CLOUD-TO-GROUND LIGHTNING.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

WOLF
Local storm report, Feb 26, 12:22 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1222 PM EST TUE FEB 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TSTM WND DMG     PEARSON                 31.30N 82.85W
02/26/2008                   ATKINSON           GA   LAW ENFORCEMENT

            TREES DOWN ON SUNNYSIDE CHURCH ROAD.

&&

JHESS
Special weather statement, Feb 26, 12:37 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1237 PM EST TUE FEB 26 2008

FLZ024-GAZ165-166-261815-
COASTAL CAMDEN-INLAND CAMDEN-NASSAU-
1237 PM EST TUE FEB 26 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NASSAU AND CAMDEN
COUNTIES FOR STRONG WINDS VALID UNTIL 115 PM EST...

AT 1237 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 9 MILES
NORTHWEST OF KINGS FERRY TO BRYCEVILLE...MOVING NORTHEAST AT 35 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND HILLIARD...
BRYCEVILLE...RATLIFF...KINGS FERRY...CALLAHAN...TARBORO...WOODBINE...
COLESBURG...KINGSLAND AND YULEE THROUGH 115 PM EST. GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. IF
FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

SANDRIK
Special weather statement, Feb 26, 12:50 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1250 PM EST TUE FEB 26 2008

GAZ132-149-261830-
ATKINSON-COFFEE-
1250 PM EST TUE FEB 26 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN ATKINSON
AND COFFEE COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 130 PM EST...

AT 1250 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 12 MILES
WEST OF AMBROSE TO 13 MILES WEST OF WILLACOOCHEE...MOVING EAST AT 50
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
AMBROSE...WILLACOOCHEE...BROXTON...DOUGLAS...WEST GREEN AND NICHOLLS
THROUGH 130 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 8:32 PM ESTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more22 hr
Feb 26, 3:31 AM ESTFire Weather WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more35 hr
Feb 26, 3:31 AM ESTRed Flag WarningJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more38 hr
Feb 26, 12:26 PM ESTSevere Thunderstorm WarningJAXHamilton, Suwannee64 min
Feb 26, 12:43 PM ESTSevere Thunderstorm WarningJAXNassau47 min
Feb 26, 12:45 PM ESTSpecial Marine WarningJAX90 min
Feb 26, 1:01 PM ESTSevere Thunderstorm WarningJAXDuval, Saint Johns14 min
Feb 26, 1:03 PM ESTSpecial Marine WarningJAX117 min
Feb 26, 1:13 PM ESTSevere Thunderstorm WarningJAXBaker, Columbia47 min
Feb 26, 1:15 PM ESTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Putnam, Union45 min
Feb 26, 1:26 PM ESTSevere Thunderstorm WarningJAXHamilton, Suwannee45 min
Feb 26, 1:42 PM ESTSevere Thunderstorm WarningJAXNassau48 min
Feb 26, 1:43 PM ESTSevere Thunderstorm WarningJAXClay, Saint Johns47 min
Feb 26, 2:01 PM ESTSevere Thunderstorm WarningJAXNassau44 min
Feb 26, 2:20 PM ESTSevere Thunderstorm WarningJAXAlachua, Baker, Bradford, Columbia, Gilchrist, Suwannee and 1 more40 min
Feb 26, 2:34 PM ESTSevere Thunderstorm WarningJAXClay, Duval41 min
Feb 26, 2:46 PM ESTSpecial Marine WarningJAX59 min
Feb 26, 2:55 PM ESTFreeze WatchJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union13 hr
Feb 26, 3:04 PM ESTSpecial Marine WarningJAX56 min
Feb 26, 3:10 PM ESTSevere Thunderstorm WarningJAXBradford, Clay, Duval, Nassau, Putnam, Saint Johns and 1 more50 min
Feb 26, 3:52 PM ESTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Duval, Flagler, Marion and 2 more58 min
Feb 26, 4:03 PM ESTSpecial Marine WarningJAX87 min
Feb 26, 4:10 PM ESTSevere Thunderstorm WarningJAXAlachua, Marion65 min
Feb 26, 4:42 PM ESTSevere Thunderstorm WarningJAXAlachua, Clay, Flagler, Marion, Putnam, Saint Johns63 min
Feb 26, 5:12 PM ESTSevere Thunderstorm WarningJAXMarion48 min
Feb 26, 5:29 PM ESTSpecial Marine WarningJAX91 min
Feb 26, 5:44 PM ESTSevere Thunderstorm WarningJAXFlagler33 min
Feb 26, 11:44 AM ESTSevere Thunderstorm WarningJAXClinch, Ware16 min
Feb 26, 12:01 PM ESTSevere Thunderstorm WarningJAXCharlton, Clinch, Ware44 min
Feb 26, 12:02 PM ESTSevere Thunderstorm WarningJAXCoffee, Jeff Davis43 min
Feb 26, 12:07 PM ESTSevere Thunderstorm WarningJAXAtkinson, Clinch, Echols, Ware53 min
Feb 26, 12:44 PM ESTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Echols, Pierce, Ware61 min
Feb 26, 12:45 PM ESTSevere Thunderstorm WarningJAXAppling, Jeff Davis23 min
Feb 26, 12:58 PM ESTSevere Thunderstorm WarningJAXAtkinson, Coffee23 min
Feb 26, 1:16 PM ESTSevere Thunderstorm WarningJAXCamden, Charlton59 min
Feb 26, 1:21 PM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Pierce, Ware27 min
Feb 26, 1:35 PM ESTTornado WarningJAXCamden, Glynn23 min
Feb 26, 1:37 PM ESTSevere Thunderstorm WarningJAXAppling, Wayne24 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.